# SDR GTIA2025092239083

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N968NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11151
- Aircraft time: 10,299 hours, 4,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Part time: 10,297 hours, 4,505 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DONT PASS EMERGENCY LIGHT TEST ON PASSENGER CREW DOOR 842-REMOVED AND REPLACED EMERGENCY ESCAPE SLIDE RAFT CREW DOOR 842 IAW AMM 25-62-44-000-804-A AMM 25-62-44-400-803-A AND PERFORMED OPERATIONAL TEST IAW 33-51-00-710-001-A TEST IS OK AND SDR 3524062-02 CREATED
